# SDR CHQA20120713212

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 20,710 hours, 18,633 cycles
- Engine: Allsn AE3007A
- Engine time: 16,117 hours, 13,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT FORWARD FUSELAGE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LEFT FORWARD FUSELAGE EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED GOOD, WITH NO FURTHER DEFECTS NOTED.
